<  Back to the Polytechnique Montréal portal

Adaptive Handoff Scheme for Heterogeneous IP Wireless Networks

Christian Makaya and Samuel Pierre

Article (2008)

An external link is available for this item
Department: Department of Computer Engineering and Software Engineering
Research Center: LARIM - Mobile Computing and Networking Research Laboratory
PolyPublie URL: https://publications.polymtl.ca/20504/
Journal Title: Computer Communications (vol. 31, no. 10)
Publisher: Elsevier
DOI: 10.1016/j.comcom.2008.01.055
Official URL: https://doi.org/10.1016/j.comcom.2008.01.055
Date Deposited: 18 Apr 2023 15:16
Last Modified: 05 Apr 2024 11:03
Cite in APA 7: Makaya, C., & Pierre, S. (2008). Adaptive Handoff Scheme for Heterogeneous IP Wireless Networks. Computer Communications, 31(10), 2094-2108. https://doi.org/10.1016/j.comcom.2008.01.055



Repository Staff Only

View Item View Item